Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What are the causes of fluctuating cochlear hearing loss?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 1354 Questions
Question
I have a gradual hearing loss that begins about 7PM and continues to bedtime, about 10:30. When I wake up the problem is gone. I also have a slight headache in my forehead. this happens daily sometimes more and sometimes less. I had a course of antibiotics from my local doctor. I have not been able to see an ENT due high seasonal demand.


It is now 1/2 hour later. No response. I failed to tell you I also take eye drops for glaucoma. These are: Brimonidine - one drop morning and evening - Left eye
Timolol - one drop morning only - Left eye
Latanaprost - one drop each eye morning and evening
Tue, 12 Jun 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Priyanka Aggarwal 1 hour later
Brief Answer:
Hearing loss

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
The fluctuating type of hearing loss as in your case can be due to many reasons. the most common being eustachian tube blockage.
You should get a pure tone audiometry done and send me the report.
Any history of excessive XXXXXXX phone usage?
Any history of frequent nasal or throat infection?
Any other symptoms like ringing in the ears?
Secondly use a xylometazoline nasal drops three times a day for a week.
Get your blood pressure checked.
The headache can be due to high blood pressure or glaucoma or it can be a side effect of glaucoma medicines. You should consult your ophthalmologist for this.
Follow up with the required information so that I can suggest you better.
Take care
Thanks and regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor